MAUDE Adverse Event Report: RTI SURGICAL RTI SURGICAL STREAMLINE OCT OCCIPITO-CERVICO-THORACIC FINAL DRIVER; SCREW DRIVER

RTI SURGICAL RTI SURGICAL STREAMLINE OCT OCCIPITO-CERVICO-THORACIC FINAL DRIVER; SCREW DRIVER
Model Number 26-FNLDRIVER
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/03/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The instrument was returned but the tip of this instrument remained in the patient and was not returned.The dhr was also reviewed and the device was documented as being manufactured to rti surgical's specifications.Evaluation of this device and the resulting investigation is on-going.
 
Event or Problem Description
During a posterior occipito-cervico-thoracic fusion surgery, the final set screw driver tip broke off in the set screw.This was not able to be removed and remains in the patient.Surgery was completed successfully.

Brand Name
RTI SURGICAL STREAMLINE OCT OCCIPITO-CERVICO-THORACIC FINAL DRIVER
Common Device Name
SCREW DRIVER
Manufacturer (Section D)
RTI SURGICAL
375 river park circle
marquette MI 49855
MDR Report Key5484798
Report Number1833824-2016-00013
Device Sequence Number300246
Product Code HXX
UDI-Device Identifier00846468029302
UDI-Public(01)00846468029302(10)229134
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K150254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/07/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number26-FNLDRIVER
Device Catalogue NumberSAME
Device Lot Number229134
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2016
Initial Report FDA Received Date03/07/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1